# SDR UALA2011011300208

- Difficulty date: January 10, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 60,795 hours, 22,317 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 61441
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING STRIPED CAPS MISSING 6B, 13C, 34C, AND 1L CLOSET.  REPLACED MISSING EMERGENCY LIGHT END CAPS.
